# SDR IPXA2025082337065

- Difficulty date: August 12, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 149N7630
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FUSELAGE, STA 1200-1260 LBL 70 T-CHORD HAS (2EA) AREAS WITH DELAMINATION. INSTALLED NEW T-CHORD IN LH LOWER FUSELAGE STA 1200-1260 LBL 70 T-CHORD IAW B757-200 SRM 51-40-02-0G
